# SDR NWAA072136729

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- Aircraft time: 94,678 hours, 21,593 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, MAIN DECK CARGO SMOKE DETECTOR NR 4 CARGO FIRE LIGHT AND MASTER FIRE WARNING CAME ON.  THERE WAS NO SMOKE OR FIRE VISIBLE ON MAIN DECK.  LIGHT STAYED ON UNTIL 12,000 FT ON DESCENT FOR LANDING (ON STEADY FOR 20 MIN).  FLIGHT CONTINUED ON TO NRT, AND LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED BOTH 4A AND 4B MAIN DECK SMOKE DETECTORS PER MC REQUEST.  OPERATIONAL CHECKED GOOD, AND AIRCRAFT RETURNED TO SERVICE.
